# SDR QXEA200601920

- Difficulty date: July 22, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Gouged
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - LEFT WING INBOARD SPOILER CENTER HINGE BRACKET INBOARD BUSHING HOLE IS GOUGED.  REPAIRED IAW DHC-8-200 SRM 51-20-91, 51-40-00, 51-40-11 AND HORIZON AIR EA 2-57-377.
